Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some inequalities relating to conformal mapping upon canonical slit-domains


Author: Bernard Epstein
Journal: Bull. Amer. Math. Soc. 53 (1947), 813-819
DOI: https://doi.org/10.1090/S0002-9904-1947-08895-9
MathSciNet review: 0022259
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bergman, Partial differential equations, advanced topics, Brown University, Providence, 1941.
  • 2. S. Bergman, A remark on the mapping of multiply-connected domains, Amer. J. Math. vol. 68 (1946) pp. 20-28. MR 14439
  • 3. L. Bieberbach, Lehrbuch der Funktionentheorie, vol. 2, 4th ed., 1934, pp. 72-74.
  • 4. H. Grötzsch, Über das Parallelschlitztheorem der konformen Abbildung schlichter Bereiche, Berichte Verhandlungen Sächsischen Akademie Leipzig vol. 84 (1932) pp. 15-36.
  • 5. H. Grunsky, Neue Abschätzungen zur konformen Abbildung ein- und mehrfach zusammenhangenden Bereiche, Schriften des Mathematischen Seminars der University Berlin vol. 1 (1932) pp. 94-140.
  • 6. H. Grunsky, Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen, Math. Zeit. vol. 45 (1939) pp. 29-61. MR 1545803
  • 7. R. de Possel, Sur quelques propriétés de la représentation conforme des domains multiplement connexes, en relation avec le théorème des fentes parallèles, Math. Ann. vol. 107 (1932) pp. 496-504.
  • 8. M. Schiffer, The span of multiply-connected domains, Duke Math. J. vol. 10 (1943) pp. 209-216. MR 8259
  • 9. M. Schiffer, The kernel-function of an orthonormal system, Duke Math. J. vol. 13 (1946) pp. 529-540. MR 19115
  • 10. M. Schiffer, An application of orthonormal functions in the theory of conformal mapping, to appear in Amer. J. Math. MR 23339


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08895-9

American Mathematical Society